I take Lamictal. It has helped me better than what I had before. I am a lot more stable than before. It started really low then increased gradually over a period of about 2 weeks. Later he increased it because I was having some problems. I'm doing better. I still have my lows and highs, but I can manage them pretty good, so far. Stress is a big factor on mood levels. I just do what I feel like, stay in bed if I need to. I get those days of everything in the world aggrevates me, but not as bad as before. You may find it does really well. Actually, I have come a long ways. Your doc will get you better, it just takes time. RJ
thanks rj. hate having no control! what about weight gain? in normal circumstances i never gain weight but if i gain med weight it is really difficult to get rid of cos if i cut down on diet id eat nothing at all!
My weight hasn't changed from this med. I took Depakote and it put weight on, and I think Wellbutrin contributed to wt gain. I was taking Depakote and Wellbutrin at the same time. Tried and tried to lose and lost a certain amt and that was it. Found from another person on it that was always thin that she gained from it. Actually, that is how I started on the Lamictal. So, evidentally, they have had better results of not adding weight, because that is what he suggested. I had forgot about that. So, you shouldn't have a problem. That was also when I started having better thought control. So you will probably get two benefits. Great, huh!
Post a Comment
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.